# SDR DALA2020112503870

- Difficulty date: November 24, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 78,517 hours, 15,396 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS L1 SLIDE LIGHT EXTINGUISHED DURING FLIGHT.  CORRECTIVE ACTION: MAINTENANCE TIGHTENED SLIDE LIGHT SCREWS.  SYSTEM OPERATION IS NORMAL.
